# SDR ASAA0280112

- Difficulty date: March 27, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4914807501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND FRAME TO FLOORBEAM SPLICE AT FS 984 TO HAVE ELONGATED HOLES.  REPLACED SPLICE PER MM 20-10-15 AND SRM 53-14-3.  (M)
